# SDR 29GA2015032000001

- Difficulty date: March 16, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 30,976 hours, 34,843 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Door
- Condition: Handler Error
- Location: Bs 658-702
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

GROUND DAMAGE DISCOVERED, AFT FUSELAGE BELOW CARGO DOOR BS 658.5 - 702.  REPAIRED DAMAGED AREA OF FUSELAGE SKIN INSTALLED EXTERNAL DOUBLER AND REPAIRED FRAME SECTOR.
